Buscar

Estamos realizando la búsqueda. Por favor, espere...

 Detalle_Publicacion

Short proof of two cases of Chvátal´s conjecture

Abstract: In 1974 Chvátal conjectured that no intersecting family in a downset can be larger than the largest star. In the same year Kleitman and Magnanti proved the conjecture when is contained in the union of two stars, and Sterboul when . We give short self-contained proofs of these two statements.

 Fuente: Discrete Mathematics Volume 342, Issue 8, p.2192-2194

Editorial: Elsevier

 Fecha de publicación: 01/08/2019

Nº de páginas: 3

Tipo de publicación: Artículo de Revista

ISSN: 1872-681X,0012-365X

 Proyecto español: MTM2014-54207-P ; MTM2017-83750-P

Url de la publicación: https://doi.org/10.1016/j.disc.2019.04.011

Autoría

OLARTE, JORGE ALBERTO

SPREER, JONATHAN